# SDR QR9R2025091100001

- Difficulty date: September 11, 2025
- Submitted: September 11, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9123
- Aircraft time: 4,595 hours
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9550176020
- Part serial: 9641
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR #2 ENGINE WOULD NOT START DURING RUNUP. TROUBLESHOOTING REVEALED THE FWD IGNITION EXCITER BOX ON #2 ENGINE TO BE BAD WITH NO SPARK ON IGNITER.  REMOVED AND REPLACED #2 ENGINE IGNITION EXCITER BOX IAW ENGINE MANUAL 74-11-00-900-801-A01.
